# SDR YENA2008029

- Difficulty date: April 1, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 6,354 hours, 4,070 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1558161
- Part serial: 1013
- Condition: Failed
- Location: T/E Flap
- Part time: 6,354 hours, 4,070 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 626, HOU-JFK, FLAP FAIL EICAS MESSAGE ON FLAP/SLAT RETRACTION AFTER TAKEOFF (FLAP 3).  PERFORMED QRH PROCEDURE AND LANDED BACK AT HOU (LANDING WEIGHT 92,000 LBS) NORMAL TOUCHDOWN.  REMOVED AND REPLACED RIGHT NR 4 FLAP ACTUATOR IAW E190 AMM 27-51-01, OPERATIONAL CHECK NORMAL.  AIRCRAFT OK FOR SERVICE.
